# SDR 2001FA0000143

- Difficulty date: July 13, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 0012
- Aircraft time: 27 hours, 35 cycles
- Engine: Cont IO550*
- Engine time: 27 hours, 35 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bushing
- Condition: Loose
- Location: Mlg
- Part time: 27 hours, 35 cycles
- Component: Mlg, Cirrus
- Component part number: 14082001
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING, NOSE WHEEL HAD SEVERE OSCILLATION/SHIMMY.  INSPECTION AFTER TAXI FOUND NOSE WHEEL FAIRING CRACKED AND TIRE DAMAGED AROUND CIRCUMFERENCE.  FURTHER INSPECTION FOUND THAT THE BUSHING ON THE RIGHT BOTTOM NLG MOUNT TO THE ENGINE MOUNT SHIFTED OUT OF ITS SEAT IN THE NLG WISHBONE MOUNT CAUSING THE BOLT TO RIDE ON THE HOLE IN THE NLG WISHBONE MOUNT.  WE BELIEVE THAT THE PROBLEM IS A RESULT OF POSTION/TYPE OF BUSHINGS ON ASSEMBLY.
